I have systemic lupus, sjogrens, reynauds, vasculuitis, etc. Female, 54 yrs. old.
I take Cellcept, Aleve and Medrol.
In the last year, I have lost weight for no apparent reason, and now I only weigh 88lbs.
I am allergic to soy and wheat.
In the last few months, I have not been able to eat anything with fat or oil.
In August, blood tests revealed an organic mercury level of 3 1/2 times the normal limit.
Cause was attributed to my consumption of too much fish that are high in mercury exposure.
Liver and pancreatic panels were normal.
In November, any attempt to eat any fat resulted in severe abdominal pain, very similar to gallbladder pain.
My gallbladder was removed years ago.
I also have hot flushing, mostly at night. I cannot perspire at all.
I've had a colonoscopy, endoscopy, intestinal biopsies, steatorrhea and parasite testing, results normal.
Now I have a strange itching in my abdomen and yet liver and pancreatic tests done last week are normal.
Retesting for mercury level showed a 10 point drop, so it must be slowly getting out of my system.
Could I have some sort of sluggish liver problem due to the mercury poisoning, or could this horrible malabsorption be due to the lupus?
Systemic lupus, Sjogrens, and Reynauds all show very high prevalences of chronic infections, and vasculitis is caused by infection of the vascular endothelial cells that line the blood vessels. Thus your main problem may be one or more chronic infections. This is not to discount the high levels of heavy metals, because they often go hand-in-hand in our studies with various chronic infections. This could also explain your lack of food absorption and apparently chronic bowel problems (although you didn't list these--I suspect that you may also have IBS?).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.